ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN 印刷: 2152-5102
ISSN オンライン: 2152-5110

巻:
巻 46, 2019 巻 45, 2018 巻 44, 2017 巻 43, 2016 巻 42, 2015 巻 41, 2014 巻 40, 2013 巻 39, 2012 巻 38, 2011 巻 37, 2010 巻 36, 2009 巻 35, 2008 巻 34, 2007 巻 33, 2006 巻 32, 2005 巻 31, 2004 巻 30, 2003 巻 29, 2002 巻 28, 2001 巻 27, 2000 巻 26, 1999 巻 25, 1998 巻 24, 1997 巻 23, 1996 巻 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v23.i3-4.70
pages 243-249

Heat Conduction Equations for Two-Phase Heterogeneous Media

S. I. Kril'
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

Averaged differential equations of heat conduction for two-phase media with allowance for discontinuities in the phase parameters at the phase interface are compiled. It is shown that the averaged heat flux contained in the right-hand side of these equations is the same for both phases, which is the cause of the novelty of the resulting equations.


Articles with similar content:

General Scheme to Obtain Necessary Optimality Conditions for Continuous Optimal Set Partitioning Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexandra A. Zhiltsova, Elena M. Kiseleva, Viktoriya A. Stroyeva
Electromagnetic Wave Diffraction by a Magnetodielectric Cylinder with an Anisotropic Helical Conductance of the Surface
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
Maxim Petrovich Pribyt'ko, Aleksandr Dmitrievich Shatrov
COMBINED HEAT AND MASS TRANSFERS IN EXPANDED TWO-PHASE FLUIDS
International Heat Transfer Conference 7, Vol.12, 1982, issue
Ph. Mathieu
ON DETERMINATION OF THE HEAT TRANSFER COEFFICIENT IN SIMULTANEOUS CONDUCTIVE AND CONVECTIVE HEAT TRANSFER
International Heat Transfer Conference 3 , Vol.5, 1966, issue
A. V. Luikov, V.B. Ryvkin , T. L. Perelman
HEAT CONDUCTION IN TWO-DIMENSIONAL PARQUETS AND OPTIMIZATION OF SPINE SHAPE
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
Anvar R. Kacimov, Yurii V. Obnosov